Characterizing the optimal solutions to the isotonic regression problem for identifiable functionals

Jordan, Alexander I.; Mühlemann, Anja; Ziegel, Johanna F. (2021). Characterizing the optimal solutions to the isotonic regression problem for identifiable functionals. Annals of the Institute of Statistical Mathematics, 74(3), pp. 489-514. Springer 10.1007/s10463-021-00808-0

[img] Text
JordanMuhlemannETAL2021.pdf - Published Version
Restricted to registered users only
Available under License Publisher holds Copyright.

Download (2MB) | Request a copy

Item Type:

Journal Article (Original Article)

Division/Institute:

08 Faculty of Science > Department of Mathematics and Statistics > Institute of Mathematical Statistics and Actuarial Science

UniBE Contributor:

Jordan, Alexander Inigo, Mühlemann, Anja Tamina, Ziegel, Johanna F.

Subjects:

500 Science > 510 Mathematics

ISSN:

0020-3157

Publisher:

Springer

Language:

English

Submitter:

Johanna Fasciati-Ziegel

Date Deposited:

28 Mar 2022 15:53

Last Modified:

05 Dec 2022 16:13

Publisher DOI:

10.1007/s10463-021-00808-0

BORIS DOI:

10.48350/166788

URI:

https://boris.unibe.ch/id/eprint/166788

Actions (login required)

Edit item Edit item
Provide Feedback